Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I had my liver function test taken on 08.04.2011, as per the doctors advice i took licerin capsule for one month. though the test report are negative on hepatitis .Why hasn't hepatitis cured still after two months ?

DEAR DOCTOR I am 43years(Male),height 5 feet 10 inches.Mine is a case of infective Hepatitis.My Liver Function Test (LFT) taken on 8.4.2011 was SGOT{AST) 41,SGPT(ALT) 25,GGTP 35, Bilirubin Total 2.83, Bilirubin Direct 0.99, Bilirubin Indirect 1.84. As per the advice of Doctor I took LICERIN Capsule for One month and thereafter my second LFT done on 10.5.2011 gave the following result----- SGOT(AST) 58 SGPT(ALT) 72 GGTP 63 Bilirubin Total 2.26 Bilirubin Direct 0.70 Bilirubin Indirect 1.56 After my above report I was advised to take UDILIV 300 TWICE DAILY.Thereafter my third LFT done after 20 days on 3.6.2011 gave the following result: SGOT(AST)38 SGPT(ALT) 49( Serum Bilirubin 1.91 Conjugated Bilirubin 0.61 Unconjugated 1.30 gamma gt 47 Kindly advice why hepatitis is not gong away even after 2 months.Whether UDILIV 300 SHOULD CONTNUE.. Hepatitis B & C has been ruled out i.e negative as per test report. (ASHOK PRASAD)
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
sometimes hepatitis takes long time to fully recover.In your case s.bilirubin is coming down gradually that means you are improving but at a slower pace.You can take udiliv tablet.
Answered: Fri, 10 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor